Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blueberry, YXIBOW: Your opinion on this?????? qbsbrown

Posted by yxibow on January 28, 2006, at 1:09:41

In reply to Re: Blueberry, YXIBOW: Your opinion on this??????, posted by qbsbrown on January 28, 2006, at 0:05:18

> "I personally wouldn't read too much into supplements that claim to do anything to the liver but you're entitled to your own view."


Which is why I respected your view -- I didn't say alternative medicine couldn't work. But some of these "liverite" commercials on the radio here are played over and over again and I question them myself. Just a point.


> >
> "I wouldn't go to 300 too soon, that will just cause a greater chance of your migraines and nausea. Upward tapers of these things are measured in weeks, not days. These are are largely transient effects of most antidepressants."
>
> Why do most things i've read online say to go up to 300mg after 3 days?

Well I will quote the PDR... "it is particularly important to administer Wellbutri SR Tablets in a manner most likely to minimize the risk of seizure..... Gradual escalation in dosage is also important if agitation, motor restlessness, and insomnia.... etc... are to be minimized. If necessary these effects may be managed by tenmporary reduction of dose or the short-term administration of an intermediate to long-acting sedative hypnotic....usually not required beyond the first week of treatment...."

(the short term admninistration here is your Valium)


As for the 3 day... some psychiatrists are more aggressive with treatment. I dont think that an agent that has a 0.1% chance of seizures should be escalated within 3 days, personally. The PDR says though... "if the 150 mg initial dose is adequately tolerated..an increase to the 300mg/day target dose given as 150mg twice daily may be made as early as day 4 of dosing.....should be an interval of 8 hours between successive doses."


So... the ball is in the court so to speak... if you are seriously concerned about suicidality or any manifestations of severe depression, you might want a more aggressive increase..

..otherwise, I would give it a few more days considering your migraines and all. Your neurons have to adjust to what is being fired at them. Just my view.

Your doctor may have another, and that's equally fine, as long as you're not feeling sick.

That's a way to ruin a drug trial -- to go too fast, and then quit because one gets side effects because of an extra fast escalation.

Hope whatever choice works for you

Tidings

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


[603674]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:601675
URL: http://www.dr-bob.org/babble/20060122/msgs/603674.html